# SDR QMLA2015011615004

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N135LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0647
- Aircraft time: 2,268 hours, 8,241 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,268 hours, 2,768 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE FIRST FLIGHT SINCE ENG FLUSH, THE COCKPIT & CABIN FILLED WITH SMOKE.  THE SMOKE WAS CONSISTENT WITH THE SMELL FROM RUNNING THE HEATER AFTER AN ENG FLUSH.  INSPECTED BOTH ENGS FOR LEAKS & BURNED WIRING WITH NO DEFECTS NOTED.  THIS WAS THE FIRST FLIGHT AFTER ENG & COMPRESSOR WASHES FOR EACH ENG.  THEN GND RAN WHILE THE MX INSPECTED & FOUND EVIDENCE OF COMPRESSOR SOAP BURN OFF.  THE ACFT WAS SHUT DOWN ONCE ALL OF THE SOAP RESIDUE HAD BEEN COMPLETELY BURNED OFF.  PERFORMED A CHECK FLIGHT TO CONFIRM THE SMELL & SMOKE HAD DISSIPATED.  AFTER SHUTDOWN VISUALLY INSPECTED ENGS & ENG COMPARTMENTS.  NO LEAKS OR BURNED WIRING WERE FOUND.  AT THIS TIME, THE ACFT WAS RETURNED BACK TO SERVICE.
